On non-null relatively normal-slant helices in minkowski 3-space
dc.authorid | 0000-0002-3124-6308 | en_US |
dc.authorid | 0000-0002-8800-7869 | en_US |
dc.authorid | 0000-0002-9437-3443 | en_US |
dc.contributor.author | Nesovic, Emilija | |
dc.contributor.author | Öztürk, Ufuk | |
dc.contributor.author | Öztürk, Esra Betül Koç | |
dc.date.accessioned | 2024-03-08T08:11:20Z | |
dc.date.available | 2024-03-08T08:11:20Z | |
dc.date.issued | 2022 | en_US |
dc.department | BAİBÜ, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.description | The first author was partially supported by the Serbian Ministry of Education, Science and Technological Development (Agreement number 451- 03 - 68/2022 - 14/200122) . | en_US |
dc.description.abstract | By using the Darboux frame {;xi, zeta, eta} of a non-null curve lying on a timelike surface in Minkowski 3-space, where xi is the unit tangent vector of the curve, eta is the unit spacelike normal vector field restricted to the curve and zeta = +/-eta x xi, we define relatively normal-slant helices as the curves satisfying the condition that the scalar product of the fixed vector spanning their axis and the non-constant vector field zeta is constant. We give the necessary and sufficient conditions for non-null curves lying on a timelike surface to be relatively normal-slant helices. We consider the special cases when non-null relatively-normal slant helices are geodesic curves, asymptotic curves, or lines of the principal curvature. We show that an asymptotic spacelike hyperbolic helix lying on the principal normal surface over the helix and a geodesic spacelike general helix lying on the timelike cylindrical ruled surface, are some examples of non-null relatively normal-slant helices in E-1(3) | en_US |
dc.description.sponsorship | Serbian Ministry of Education, Science and Technological Development [451- 03 - 68/2022 - 14/200122] | en_US |
dc.identifier.citation | Nešović, E., Öztürk, U., & Koç, Ö. E. B. (2022). On non-null relatively normal-slant helices in Minkowski 3-space. Filomat, 36(6), 2051-2062. | en_US |
dc.identifier.doi | 10.2298/FIL2206051N | |
dc.identifier.endpage | 2062 | en_US |
dc.identifier.issn | 0354-5180 | |
dc.identifier.issue | 6 | en_US |
dc.identifier.scopus | 2-s2.0-85140411401 | en_US |
dc.identifier.scopusquality | Q3 | en_US |
dc.identifier.startpage | 2051 | en_US |
dc.identifier.uri | http://dx.doi.org/10.2298/FIL2206051N | |
dc.identifier.uri | https://hdl.handle.net/20.500.12491/12069 | |
dc.identifier.volume | 36 | en_US |
dc.identifier.wos | WOS:000936943600020 | en_US |
dc.identifier.wosquality | Q3 | en_US |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.institutionauthor | Öztürk, Esra Betül Koç | |
dc.language.iso | en | en_US |
dc.publisher | Univ Nis, Fac Sci Math | en_US |
dc.relation.ispartof | Filomat | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Slant Helix | en_US |
dc.subject | General Helix | en_US |
dc.subject | Darboux Frame | en_US |
dc.subject | Timelike Surface | en_US |
dc.subject | Minkowski Space | en_US |
dc.subject | Curves | en_US |
dc.title | On non-null relatively normal-slant helices in minkowski 3-space | en_US |
dc.type | Article | en_US |